Medicines in neurology

Common Questions and Answers about Medicines in neurology

drug

Avatar n tn Hi! In clots around the dural space which develop slowly, symptoms of compression develop slowly and progress with the level of compression. The usual treatment is to drain the clot. This is because the symptoms will subside once the pressure is removed. To remove the pressure, blood has to be drained from the space it is occupying. Thereafter the patient may need physiotherapy and medications. Please discuss the best treatment option with your neurologist. Take care!
Avatar n tn please i had a headaches now for two months all my blood work with neurology is negative and my CT ,MRI is negative i'm still with headaches please any help
Avatar m tn And IF you cant stop taking medicines for whole pregnancy then just for first trimester which is most important and the most dangerous.
Avatar f tn Never all hurting at the same time, but all were very painful and sensitive to touch and change in temperature as if they were partially numb. All mostly on my right side. Then my right eye was closing and twitching off and on daily. I was have episodes of confusion, blurred vision, dizzeness, no coordination and memory loss. My PCP sent me to a rhematoid specialist then a neurologist.
Avatar m tn He has been on ATT for 4 months now, first few months were ok, but since the last 1 month the medicines are causing very bad side effects. He has very bad acidity every day, since last few days the situation has become worse, he is not able to stand properly, his hands are shivering all the time, and he has a blurred vision. He was much better before starting ATT. Also he is taking Eptoin and Frisium for seizures.
Avatar f tn The symptoms include seconds of the room spinning, dull neck pain or stiffness,and pressure in my head but no an actual headache. I had a chemical stress test within the last three weeks and shortly afterwards I developed these symptoms. The symptoms have occured everyday for about two weeks and these spells happen at least 3 or 4 times in a day. The spinning when I lie down and the stiff neck , the head pressure ,light headness and an imbalance when I wake up. I have had vertigo in the past.
Avatar m tn Welcome to the medhelp neurology forum. Thanks for writing in. Sciatica is pain resulting from irritation of sciatic nerve. it is typically felt from the low back to behind the thigh and radiating down below the knee. It is most commonly caused due to a herniated disc or adjacent bone, tumor, muscle irritating the nerve. treatment options include addressing the underlying cause for the symptoms, medications to relieve pain and inflammation and relax muscles, physical therapy.
1828249 tn?1320012338 I'M 15W1D AND COMING DOWN WITH THE BEGINNING OF A COLD. I'M FEELING IT IN MY THROAT NOW, IT'S KILLING ME. I SEE MY DR THURSDAY. BUT I WAS WONDERING IF YOU LADIES KNEW OF SOME SAFE MEDS I CAN TAKE FOR RELIEF.
Avatar m tn “Explore contemporary Advancements in Neurology and Neuroscience”. For more details visit: https://bit.
Avatar n tn Although there is some research being run now to test the effectiveness of this drug, I found an article about this drug (see the link). Based on the literature, this drug is being used in China in patient with brain injuries such as stroke 48 hours following a stroke. and the result doesn't seem surprising especially that the recovery rate following using this drug is not interesting, at least for me.
Avatar f tn My suggestion is to go in their with honesty, opend-mindedness, and willingness, but definielty be strong in stating what has not worked for you in the past. Remember, you are your own advocate. Good luck, best wishes, and keep us posted!
Avatar f tn Any one using or ever used this: VENAFLAXINE 75mg in morning with 10mg urbanol 3 times a day. Before I go to bed i drink zopiclone and trepiline. Wont this much pills affect me? I am just comming off Sertraline whitch made me very sick. Worst side symptoms ever!
Avatar n tn Loss of power in right arm and hand. Lower back pain and severe pain in her stomach, Vertigo She did have a rash about 2 months ago. Has had CT scans, MRI of head and back. Also many blood tests.
Avatar m tn Hi there. Humming in the head could be due to tinnitus or ringing sensation in the ears. The causes of tinnitus are ear wax or foreign body in the ear, loud noise exposure, drugs like aspirin, meniere’s disease, brain aneurysm or tumor. Consult a neurologist for a detailed clinical examination, audiogram, auditory brain stem response and CT/MRI as deemed relevant by the otolaryngologist. Therapy would be guided by the diagnosis. Take care.
Avatar f tn A younger brother of mine was injured in the road accident and break his skull the Neuro surgeons in england implant a titatinium plate in his skull.The rehab centre sent us a report that he got an impaired memory.Is his memory going to recover again.
Avatar f tn What causes pressure in ears? I also hear my heart beat in my right ear. The pressure seems worse when I exercise and when I eat. My blood pressure is 100/55. This happen overnight. I tried ear wax removal, and swimmers ear drops. Did not help. I do become off balance like falling but not dizzy slightly lightheadedness. The ENT tlooked into my ears and said I do not have any pressure or fluid in my ears. He did not offer a hearing test.
Avatar n tn I have numbness that comes in goes in face changes locations-- numbness along both arms ouside from elbows down-- this comes and goes. Lower legs feel like band around legs at knees. my B12 is normal sugar normal.
Avatar f tn i hope someone can help The mri did say questional fusiform aneurysm but ct with contrast said nothing except slight delay in ct angio, I did post exactly what is said in another post, this has been going on for over a year the ct was taken in dec 2011. Still having same symptoms.
3109057 tn?1341701952 Hi, I'm a 31 year old mom of three little ones and I've been having some symptoms consistent with MS. For at least the last four weeks I've had tingling and numbness in my toes and feet, especially when I'm working out hard, and I've been feeling dizzy, foggy, off balance, and very tired. I chalked most of that up to being a mom until I saw my doctor on Monday about the tingling and numbness in my feet. She thought I might have a slipped disk and ordered an x-ray.
Avatar f tn Personally, I had three flares the first year on Copaxone, 2 flares in the 2nd, and 1 flare in the third year. It's very common to have multiple flares in the first year after being diagnosed, even if you've been in limbo for some time. It was hard to distinguish between being in a flare and recovering from one, but by my count, it was at least three in the first year. The real key will be to see if your brain has gotten any new lesions since you've been on Copaxone.
Avatar n tn Long term use of PPIs like aciphex causes decreased absorption of vitamin B12 leading to a deficiency in this crucial vitamin. Vitamin B12 deficiency symptoms include numbness and tingling in the hands and feet. Permanent nerve damage will occur if vitamin B12 deficiency has has gone without treatment for a sufficient time. The baking soda test: Mix 1/4 teaspoon of baking soda (sodium bicarbonate, not baking powder) in an 8 ounce glass and drink it.
Avatar f tn In my case I found the curling toe cramps come when my boules are not functioning enough or very little. I get leg cramps and belly aches . I take a middle called colon clean. If you take this make sure you drink at least 2 liters of water a day.
Avatar f tn t done back exercises all these years, I would have probably wound up in a wheelchair by now. And in addition, you MUST see the neurosurgeon, whether you wind up with surgery or not, because you do not want to put the spinal cord in any kind of danger, depending on how big this shift is. I've lived with minor shifts for many years, but the time is coming where my neurologist is gonna have to do SOMEthing different for me.
Avatar m tn Sounds just like peripheral neuropathy to me. I have it. At first it came from a bad back, I had neuropathy just a little in one foot and up into my lower leg, to where I couldn't feel those pins they stick in me. It was in the sole of my foot on the side, had the same swelling as you, stingy, and redness, pain.